# SDR 4DPA2023122400001

- Difficulty date: December 24, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N949JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 42,179 hours, 33,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8151138
- Part serial: NONE
- Condition: Torn
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PACK 2 CLOSED ON TAKEOFF FROM KEDC RAN QRH AND COULD NOT REMOVE THE MESSAGE. DIVERTED TO KDAL. MX CORRECTIVE ACTION R&R'D PACK 2 DUCT PN 815113-8 ALL LEAK AND OPS CHECK GOOD.
